Jump to content
Important Survey - Please Participate ×

Apparently off BP med


[Ma...]

Recommended Posts

I am now 6 days off taking my Metropolol I had only been back on it for about two doses after changing over from Losartan the new cancer causer I have been feeling pretty weird and my heart is pounding but that seems like a really typical WD symptom and I cut a little last week. My BP seems remarkably consistent at about 124 over 64ish The diastolic is a lot lower that it has been. I have been taking COQ10 and Carditone two supplements my Naturopath suggested But if I could make an educated guess at what has made the difference I would say it has been the Nitric Oxide supplements I have been taking before aerobic workouts. I am a little suspicious/wary of all this since it seems weird it is better and weird it is consistent now, I used to get much more fluctuations I hate medicines and cannot really imagine i am not better off without these meds with pretty good BP, but I am open if anyone thinks there is reason for concern

 

I also hope it might help improve my halfway severe paresthesia/ neuropathy mostly in feet

Link to comment
Share on other sites

Matt, do you know if we lose NO while going through the benzo mess? Do the supplements have any nasty side effects? Just wondering. What nitric oxide supplements do you take and how much of a dosage? Thanks.

 

By the way, well done!!

Link to comment
Share on other sites

×
×
  • Create New...